352 0

Quadratic double centralizers and quadratic multipliers

Title
Quadratic double centralizers and quadratic multipliers
Author
박춘길
Keywords
Double centralizer; Multiplier; Quadratic functional equation; Stability; Superstability
Issue Date
2011-05
Publisher
SPRINGER
Citation
In: Annali dell'Universita di Ferrara. (Annali dell'Universita di Ferrara, May 2011, 57(1):27-38)
Abstract
We prove the superstability of quadratic double centralizers and of quadratic multipliers on Banach algebras by fixed point methods. These results show that we can remove the conditions of being weakly commutative and weakly without order which are used in the work of M. E. Gordji et al. (2011) for Banach algebras.
URI
http://link.springer.com/article/10.1007%2Fs11565-011-0115-7http://hdl.handle.net/20.500.11754/36310
ISSN
0430-3202; 1827-1510
DOI
10.1007/s11565-011-0115-7
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE